# SDR MALA976057

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT SIDE FORWARD EMERGENCY EXIT DOOR LIGHTS AND OVERHEAD LIGHTS AT ROWS 1 AND 2.  MAINTENANCE RELAMPED OVERHEAD LIGHTS (PN 1317) AND INSTALLED BATTERY PACK.
